UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Support vector machine adapted Tikhonov regularization method to solve Dirichlet problem Journal article
Applied Mathematics and Computation, 2014,Volume: 245,Page: 509-519
Authors:  Mo Y.;  Qian T.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Dirichlet Problem  Gaussian Rkhs  Reproducing Kernel  Sobolev Space  Support Vector Machine  Tikhonov Regularization